SOFT CONNECTED PROPERTIES AND IRRESOLUTE SOFT FUNCTIONS BASED ON B-OPEN SOFT SETS

Alaa Mohamed Abd El-latif

DOI Number
10.22190/FUMI1605947A
First page
947
Last page
967

Abstract

In this paper, we introduce another application on the b-open soft sets [10], by studying the notion of connectedness based on it. We give basic definitions and theorems about it. Further, we introduce the notion of b-irresolute soft functions as a generalization of the b-continuous soft functions and study their properties in detail. Finally, we show that the surjective b-irresolute soft image of soft b-connected space is also soft b-connected.


Keywords

Soft b-connected; Soft b-component; Soft b-hyperconnected; Soft b-separated; Soft b-connected; b-irresolute soft functions

Keywords


Soft set, Soft topological space, Soft interior, Soft closure, Open soft, Closed soft, Soft b-connected, Soft b-component, Soft b-hyperconnected, Soft b-separated, Soft b-connected, B-irresolute soft functions.

Full Text:

PDF

References

A. M. Abd El-latif and Serkan Karatas: Supra b-open soft sets and supra b-soft continuity on soft topological spaces. Journal of Mathematics and Computer Applications Research, 2 (1) (2015), 1-18.

A. M. Abd El-latif: Soft connectedness and irresoluteness via -open soft sets. Honam Mathematical Journal. Accepted.

A. M. Abd El-lati: Soft supra strongly generalized closed sets. Journal of Intelligent & Fuzzy Systems, vol. Preprint, no. Preprint (2016), pp. 1-7.

B. Ahmad and A. Kharal: Mappings on fuzzy soft classes. Adv. Fuzzy Syst. 2009, Art. ID 407890, 6 pp.

B. Ahmad and A. Kharal: Mappings on soft classes. New Math. Nat. Comput., 7 (3) (2011), 471-481.

M. Akdag and A. Ozkan: Soft b-open sets and soft b-continuous functions. Math. Sci. (2014) 8:124, , DOI 10.1007/s40096-014-0124-7.

M. I. Ali, F. Feng, X. Liu, W. K. Min and M. Shabir: On some new operations in soft set theory. Comput. Math. Appl., 57 (2009), 1547-1553.

Bin Chen: Some Local Properties of Soft Semi-Open Sets. Hindawi Publishing Corporation, 2013 (1-6).

N. agman and S. Enginoglu: Soft set theory and uni-Fint decision making. European Journal of Operational Research, 207 (2010), 848-855.

S. A. El-Sheikh and A. M. Abd El-latif: Characterization of b-open soft sets in soft topological spaces. Journal of New Theory, 2 (2015), 8-18.

S. A. El-Sheikh and A. M. Abd El-latif: Decompositions of some types of supra soft sets and soft continuity. International Journal of Mathematics Trends and Technology, 9 (1) (2014), 37-56.

S. A. El-Sheikh, Rodyna A. Hosny and A. M. Abd El-latif: Characterizations of b-soft separation axioms in soft topological spaces. Inf. Sci. Lett., 4 (3) (2015), 125-133.

S. Hussain and B. Ahmad: Some properties of soft topological spaces. Comput. Math. Appl., 62 (2011), 4058-4067.

A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh and A. M. Abd El-latif: -operation and decompositions of some forms of soft continuity in soft topological spaces. Ann. Fuzzy Math. Inform., 7 (2) (2014), 181-196.

A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh and A. M. Abd El-latif: -operation and decompositions of some forms of soft continuity of soft topological spaces via soft ideal. Ann. Fuzzy Math. Inform., 9 (3) (2015), 385-402.

A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh and A. M. Abd El-latif: Soft connectedness via soft ideals. Journal of New Results in Science, 4 (2014), 90-108.

A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh and A. M. Abd El-latif: Soft ideal theory, Soft local function and generated soft topological spaces. Appl. Math. Inf. Sci., 8 (4) (2014), 1595-1603.

A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh and A. M. Abd El-latif: Soft regularity and normality based on semi open soft sets and soft ideals. Appl. Math. Inf. Sci. Lett., 3 (2) (2015), 47-55.

A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh and A. M. Abd El-latif: Soft semi compactness via soft ideals .Appl. Math. Inf. Sci., 8 (5) (2014), 2297-2306.

A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh and A. M. Abd El-latif: Soft semi (quasi) Hausdorff spaces via soft ideals. South Asian J. Math., 4 (6) (2014), 265-284.

A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh and A. M. Abd El-latif: Soft semi separation axioms and irresolute soft functions. Ann. Fuzzy Math. Inform., 8 (2) (2014), 305-318.

A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh and A. M. Abd El-latif: Supra generalized closed soft sets with respect to an soft ideal in supra soft topological spaces. Appl. Math. Inf. Sci., 8 (4) (2014), 1731-1740.

F. Lin: Soft connected spaces and soft paracompact spaces. International Journal of Mathematical Science and Engineering, 7 (2) (2013), 1-7.

P. K. Maji,R. Biswas and A. R. Roy: Soft set theory. Comput. Math. Appl., 45 (2003), 555-562.

D. Molodtsov: Soft set theory-firs tresults. Comput. Math. Appl., 37 (1999), 19-31.

D. Molodtsov, V. Y. Leonov and D. V. Kovkov: Soft sets technique and its application. Nechetkie Sistemy i Myagkie Vychisleniya, 1 (1) (2006), 8-39.

D. Pei and D. Miao: From soft sets to information systems, in: X. Hu, Q. Liu, A. Skowron, T. Y. Lin, R. R. Yager, B. Zhang (Eds.). Proceedings of Granular Computing, in: IEEE, vol.2, 2005, pp. 617-621.

Rodyna A. Hosny: Properties of soft b-open sets. SYLWAN., 159 (4) (2014), 34-49.

M. Shabir and M. Naz: On soft topological spaces. Comput. Math. Appl., 61 (2011), 1786-1799.

I. Zorlutuna, M. Akdag, W.K. Min and S. Atmaca: Remarks on soft topological spaces. Ann. Fuzzy Math. Inform., 3 (2) (2012), 171-185.


Refbacks

  • There are currently no refbacks.




© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)